zbMATH — the first resource for mathematics

Unitary representations of group of diffeomorphisms of space \(R^n\), \(n\geq 2\). (English. Russian original) Zbl 0314.22003
Funct. Anal. Appl. 9, 154-155 (1975); translation from Funkts. Anal. Prilozh. 9, No. 2, 71-72 (1975).

22A25 Representations of general topological groups and semigroups
57S05 Topological properties of groups of homeomorphisms or diffeomorphisms
Full Text: DOI
[1] R. S. Ismagilov, Izv. Akad. Nauk SSSR, Ser. Matem.,36, 180-208 (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.